| Model Number |
173049 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic gastrectomy, the bag¿s ring partially detached and the bag partially fell out of the ring while attempting to retrieve a specimen.Despite the defect, the tissue specimen was successfully removed using forceps, and no part of the specimen fell into the patient¿s body.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the specimen pouch with string attached had completely separated from the ring.It was reported that the bag partially s eparated from the ring.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of premature retraction.The product analysis noted evidence that the device was not used as intended.This issue may occur if removal of specimen pouch is attempted through an inadequately sized removal sit, there will be pressure exerted on the specimen pouch.Usually in the distal end, where there will be stretching and deforming of the specimen pouch until it subsequently rips under tension.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.